# SDR DALA13028829230

- Difficulty date: June 11, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 32,875 hours, 23,754 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG OVERSTEER DCA. DAMAGE TO NLG WHEEL WELL AT APPROX BS 95.  REPAIRED IAW ERA 92-515901.
